Alert archive / Tennessee / Wind Advisories in 2025

Wind Advisory 4, NWS Nashville, TN

March 14, 202538 counties in Tennessee

NWS Nashville, TN issued this wind advisory at Mar 14, 2025, 11:07 AM CDT for 38 counties in Tennessee. It took effect at Mar 14, 2025, 10:00 PM CDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Mar 14, 2025, 11:07 AM CDT (16:07 UTC)
In effect from
Mar 14, 2025, 10:00 PM CDT
Expired
Mar 16, 2025, 1:00 AM CDT
In force
27 hr
Issued by
NWS Nashville, TN
All 38 counties

Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 16:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 4.1 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2025-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2025-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1113 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

273 
WWUS74 KOHX 141607
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
1107 AM CDT Fri Mar 14 2025

TNZ005>011-023>034-056>066-075-077>080-093>095-150015-
/O.NEW.KOHX.WI.Y.0004.250315T0300Z-250315T1200Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
Including the cities of Cookeville, Waynesboro, Shelbyville,
Dover, Waverly, Celina, New Johnsonville, Centerville, Altamont,
Smithville, Nashville, Lewisburg, Coalmont, Lafayette, Dickson,
Allardt, Clarksville, Gordonsville, Hohenwald, Lawrenceburg,
Franklin, Livingston, Manchester, Goodlettsville, Woodbury,
Springfield, Crossville, Spencer, Jamestown, Sparta, Kingston
Springs, Brentwood, McMinnville, South Carthage, Byrdstown,
Hendersonville, Smyrna, Tennessee Ridge, Pulaski, Gainesboro,
Hartsville, Columbia, Lebanon, McEwen, Erin, Mount Juliet,
Lobelville, Clifton, Linden, Ashland City, Murfreesboro,
Tullahoma, La Vergne, Gallatin, and Carthage
1107 AM CDT Fri Mar 14 2025

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT 
SATURDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 45 mph expected.

* WHERE...A portion of Middle Tennessee.

* WHEN...From 10 PM this evening to 7 AM CDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Cravens
6 follow-up statements
908 
WWUS74 KOHX 142214
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
514 PM CDT Fri Mar 14 2025

TNZ005>011-023>034-056>066-075-077>080-093>095-150615-
/O.EXT.KOHX.WI.Y.0004.250315T0300Z-250316T0500Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
Including the cities of Waynesboro, Spencer, Erin, New
Johnsonville, Kingston Springs, Coalmont, Dickson, South
Carthage, Mount Juliet, Carthage, Lobelville, Goodlettsville,
Waverly, Linden, Dover, Pulaski, Hartsville, Franklin,
Livingston, Woodbury, Gainesboro, Nashville, Gallatin, Celina,
McMinnville, Gordonsville, Jamestown, Allardt, Sparta,
Lawrenceburg, Cookeville, McEwen, Byrdstown, Hohenwald,
Centerville, Tullahoma, Lewisburg, Smyrna, Columbia, Shelbyville,
Clifton, La Vergne, Murfreesboro, Springfield, Lebanon, Tennessee
Ridge, Smithville, Crossville, Altamont, Ashland City, Lafayette,
Hendersonville, Brentwood, Manchester, and Clarksville
514 PM CDT Fri Mar 14 2025

...WIND ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO MIDNIGHT 
CDT SATURDAY NIGHT...

* WHAT...South winds 15 to 25 mph with gusts up to 45 mph expected.

* WHERE...All of Middle Tennessee.

* WHEN...From 10 PM this evening to midnight CDT Saturday Night.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Winds will be even stronger with thunderstorms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

13
610 
WWUS74 KOHX 150421
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
1121 PM CDT Fri Mar 14 2025

TNZ005>011-023>034-056>066-075-077>080-093>095-151200-
/O.CON.KOHX.WI.Y.0004.000000T0000Z-250316T0500Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
Including the cities of Waynesboro, Spencer, Erin, New
Johnsonville, Kingston Springs, Coalmont, Dickson, South
Carthage, Mount Juliet, Carthage, Lobelville, Goodlettsville,
Waverly, Linden, Dover, Pulaski, Hartsville, Franklin,
Livingston, Woodbury, Gainesboro, Nashville, Gallatin, Celina,
McMinnville, Gordonsville, Jamestown, Allardt, Sparta,
Lawrenceburg, Cookeville, McEwen, Byrdstown, Hohenwald,
Centerville, Tullahoma, Lewisburg, Smyrna, Columbia, Shelbyville,
Clifton, La Vergne, Murfreesboro, Springfield, Lebanon, Tennessee
Ridge, Smithville, Crossville, Altamont, Ashland City, Lafayette,
Hendersonville, Brentwood, Manchester, and Clarksville
1121 PM CDT Fri Mar 14 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY 
NIGHT...

* WHAT...South winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...A portion of Middle Tennessee.

* WHEN...Until midnight CDT Saturday Night.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

13
147 
WWUS74 KOHX 150955
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
455 AM CDT Sat Mar 15 2025

TNZ005>011-023>034-056>066-075-077>080-093>095-152000-
/O.CON.KOHX.WI.Y.0004.000000T0000Z-250316T0500Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
Including the cities of South Carthage, Tennessee Ridge,
Carthage, Celina, Nashville, Sparta, Gordonsville,
Hendersonville, Goodlettsville, Clifton, Lawrenceburg,
Livingston, Hohenwald, New Johnsonville, Lebanon, Hartsville,
Smyrna, Allardt, Woodbury, McEwen, Gallatin, Ashland City,
Centerville, Springfield, Clarksville, Kingston Springs,
Shelbyville, Jamestown, Dickson, Altamont, Mount Juliet, Spencer,
Linden, Lobelville, Gainesboro, Murfreesboro, Byrdstown,
Lewisburg, Brentwood, Pulaski, Waverly, Coalmont, Franklin,
Tullahoma, McMinnville, Smithville, Manchester, Cookeville,
Waynesboro, La Vergne, Erin, Dover, Lafayette, Crossville, and
Columbia
455 AM CDT Sat Mar 15 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

* WHAT...South winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...All of Middle Tennessee.

* WHEN...Until midnight CDT tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

27
210 
WWUS74 KOHX 151910
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
210 PM CDT Sat Mar 15 2025

TNZ005>011-023>034-056>066-075-077>080-093>095-160500-
/O.CON.KOHX.WI.Y.0004.000000T0000Z-250316T0500Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
Including the cities of Tullahoma, Hendersonville, Centerville,
Linden, Waverly, Dover, Smithville, Mount Juliet, Allardt,
Columbia, Byrdstown, McMinnville, Pulaski, Springfield,
Goodlettsville, Woodbury, Crossville, Ashland City, Shelbyville,
Nashville, Gallatin, New Johnsonville, Murfreesboro, Dickson,
Lawrenceburg, Carthage, Brentwood, Lewisburg, Altamont, Coalmont,
Lobelville, McEwen, Lafayette, Clarksville, Smyrna, Celina,
Livingston, Clifton, Waynesboro, Jamestown, Hohenwald, La Vergne,
Lebanon, Sparta, Erin, Franklin, Tennessee Ridge, Manchester,
South Carthage, Gordonsville, Gainesboro, Kingston Springs,
Spencer, Cookeville, and Hartsville
210 PM CDT Sat Mar 15 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

* WHAT...South winds 10 to 20 mph with gusts up to 40 mph.

* WHERE...A portion of Middle Tennessee.

* WHEN...Until midnight CDT tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Barnwell
292 
WWUS74 KOHX 160448
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
1148 PM CDT Sat Mar 15 2025

TNZ005>010-023>028-030-031-056>064-075-077-093>095-160600-
/O.EXP.KOHX.WI.Y.0004.000000T0000Z-250316T0500Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Houston-Humphreys-
Dickson-Cheatham-Davidson-Wilson-Smith-Jackson-Perry-Hickman-
Lewis-Williamson-Maury-Marshall-Rutherford-Cannon-De Kalb-Bedford-
Coffee-Wayne-Lawrence-Giles-
Including the cities of Smyrna, Gordonsville, Columbia,
Nashville, Waynesboro, Woodbury, Erin, Manchester, Pulaski,
Waverly, Ashland City, Tullahoma, Clarksville, Gainesboro, La
Vergne, Celina, Hendersonville, Lawrenceburg, Gallatin, Carthage,
South Carthage, Shelbyville, Clifton, Kingston Springs, McEwen,
Lafayette, New Johnsonville, Springfield, Lebanon, Brentwood,
Hohenwald, Lewisburg, Linden, Franklin, Lobelville, Centerville,
Murfreesboro, Tennessee Ridge, Smithville, Goodlettsville, Dover,
Dickson, and Mount Juliet
1148 PM CDT Sat Mar 15 2025

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT CDT TONIGHT...

$$

TNZ011-029-032>034-065-066-078>080-160600-
/O.EXT.KOHX.WI.Y.0004.000000T0000Z-250316T0600Z/
Pickett-Trousdale-Putnam-Overton-Fentress-White-Cumberland-Warren-
Grundy-Van Buren-
Including the cities of Altamont, Spencer, Coalmont, Sparta,
Jamestown, Crossville, Livingston, Byrdstown, Allardt,
Hartsville, Cookeville, and McMinnville
1148 PM CDT Sat Mar 15 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM CDT SUNDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 55 mph.

* WHERE...Cumberland, Fentress, Grundy, Overton, Pickett, Putnam, 
  Trousdale, Van Buren, Warren, and White Counties.

* WHEN...Until 1 AM CDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Reagan
350 
WWUS74 KOHX 160449
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
1149 PM CDT Sat Mar 15 2025

TNZ029-160600-
/O.CAN.KOHX.WI.Y.0004.000000T0000Z-250316T0600Z/
Trousdale-
Including the cities of Hartsville
1149 PM CDT Sat Mar 15 2025

...WIND ADVISORY IS CANCELLED...

$$

TNZ011-032>034-065-066-078>080-160600-
/O.CON.KOHX.WI.Y.0004.000000T0000Z-250316T0600Z/
Pickett-Putnam-Overton-Fentress-White-Cumberland-Warren-Grundy-
Van Buren-
Including the cities of Altamont, Coalmont, Sparta, Jamestown,
Crossville, Livingston, Allardt, Byrdstown, Spencer, Cookeville,
and McMinnville
1149 PM CDT Sat Mar 15 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 55 mph.

* WHERE...Cumberland, Fentress, Grundy, Overton, Pickett, Putnam, 
  Van Buren, Warren, and White Counties.

* WHEN...Until 1 AM CDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Reagan

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this wind advisory went out at Mar 14, 6:25 AM CDT, 4 hours 42 minutes earlier. Its key messages:

  • Updated at 620 AM CDT Fri Mar 14 2025
  • Severe thunderstorms expected Friday night through early Saturday morning, as well as Saturday afternoon and evening. Storms will pose a threat for damaging winds, large hail, flooding, and tornadoes.
  • Gusty non-thunderstorm winds will accompany unsettled weather on Friday and Saturday.
Area forecast discussion, Mar 14, 6:25 AM CDT, 4 hours 42 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
625 AM CDT Fri Mar 14 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 620 AM CDT Fri Mar 14 2025

- Severe thunderstorms expected Friday night through early
  Saturday morning, as well as Saturday afternoon and evening.
  Storms will pose a threat for damaging winds, large hail,
  flooding, and tornadoes.

- Gusty non-thunderstorm winds will accompany unsettled weather on
  Friday and Saturday.

&&

.SHORT TERM...
(Tonight through Saturday Night)
Issued at 941 PM CDT Thu Mar 13 2025

Overnight and into tomorrow will be the calm before the storms. A
great time to make sure you have a disaster safety kit, a safe
place, and multiple ways to receive warnings before we get into
Friday night. Temperatures during the day tomorrow will climb to the
upper 70s to low 80s thanks to southerly flow and cloud cover
breaking in the afternoon. It is expected to be a bit breezy out
there tomorrow, both ahead of and after the severe chances.

Guidance is coming together on the Friday night severe threat,
especially now that CAMs are in range. Main storm mode looks to be a
QLCS or linear system. Showers and thunderstorms are expected, with
the potential for all modes of severe weather possible in the
overnight hours Friday into Saturday. Timing wise we are thinking
between midnight and 6am from west to east. We are in an Enhanced
risk (level 3 out of 5) for areas west of I-65, and areas east are
in a slight risk (level 2 out of 5) for severe storms. Adding to
confidence of severe weather is a strengthening LLJ on Friday night
that would provide the forcing needed to fire off severe storms in
middle Tennessee in an environment with up to 1500 J/kg of MLCAPE.
Guidance seems to agree with the greatest threat for severe being
along and west of I-65 in line with SPC's Enhanced risk, however, if
you live east of there I wouldn't discount your risk for severe
weather. Even though activity will likely weaken as it pushed across
the state, all of middle TN has at least some risk of all modes of
severe weather. One con to the severe weather setup on Friday is the
presence of a elevated area of CIN (aka the cap) visible in all
simulated soundings. If the LLJ kicks in at just the right time, we
could be looking at more widespread severe weather as that will be
the forcing to overcome the cap.

&&

.LONG TERM...
(Sunday through next Friday)
Issued at 941 PM CDT Thu Mar 13 2025

The second system will immediately follow the first, beginning
Saturday afternoon. Guidance has this disturbance interacting with a
stalled front, which will increase rain amounts. Flooding looks to
be a risk at this time, with guidance pointing to this being an
anomalous event in terms of precipitation. Current probabilities
continue to increase, with 1" being almost certain Friday night
through Sunday morning and 2" or more being 50 - 75% across middle
Tennessee. A greater concern with this system is the severe risk,
with the likelihood of severe weather heavily relying on the
position of a warm front. Depending on where it stalls out, more or
less of our area could be under the gun again for all modes of
severe weather again on Saturday. Unfortunately, this is a mesoscale
feature and we likely will not know where the warm front stalls out
until hours before initiation. We can say the environment looks to
be primed in quite a few models, with CAPE up to 200 J/kg and
sufficient shear present.

Friday through Saturday night, there is a wind threat not associated
with the severe potential, but the strength of the pressure gradient
across middle Tennessee. Widespread gusts up to 40 MPH are expected,
with some locally higher gusts possible in areas like the Cumberland
Plateau.

&&

.AVIATION...
(12Z TAFS)
Issued at 620 AM CDT Fri Mar 14 2025

VFR conditions for much of the TAF period with high level clouds.
A line of showers and thunderstorms will move into the western
part of the area after 05z and will push east throughout the
overnight. For the western terminals some of the storms could be
severe with large hail and strong winds. We will also see MVFR
cigs build in with and behind the line. Strong southerly winds
pick up today with gusts as highs as 27 knots. We will also see
strong low level winds develop after 01z and this will bring low
level wind shear.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      82  63  72  53 /  10  80  90  90
Clarksville    82  64  71  47 /   0  90  90  80
Crossville     73  57  67  53 /  10  50 100 100
Columbia       80  62  69  52 /   0  80  90  90
Cookeville     76  59  68  53 /  10  60 100 100
Jamestown      74  58  68  52 /   0  40 100 100
Lawrenceburg   79  61  69  53 /   0  80 100 100
Murfreesboro   80  61  70  53 /   0  70 100 100
Waverly        80  61  70  47 /   0  90  90  80

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Holley
LONG TERM....Holley
AVIATION.....Mueller

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 11:05 AM CDTFlood WatchOHXBedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more38 hr

Nearby

Wind Advisories in Tennessee, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.